Konstantin Khanin
Konstantin Khanin
כתובת אימייל מאומתת בדומיין math.toronto.edu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Burgers turbulence
J Bec, K Khanin
Physics Reports 447 (1-2), 1-66, 2007
3612007
Feigenbaum universality and the thermodynamic formalism
EB Vul, YG Sinai, KM Khanin
Russian Math. Surveys 39 (3), 1-40, 1984
2551984
Invariant measures for Burgers equation with stochastic forcing
E Weinan, K Khanin, A Mazel, Y Sinai
Annals of Mathematics, 877-960, 2000
2242000
On the stochasticity in relativistic cosmology
IM Khalatnikov, EM Lifshitz, KM Khanin, LN Shchur, YG Sinai
Journal of statistical physics 38 (1), 97-114, 1985
1531985
Smoothness of conjugacies of diffeomorphisms of the circle with rotations
YG Sinai, KM Khanin
Russian Mathematical Surveys 44 (1), 69-99, 1989
1411989
The intermediate disorder regime for directed polymers in dimension
T Alberts, K Khanin, J Quastel
Annals of Probability 42 (3), 1212-1256, 2014
1182014
Probability distribution functions for the random forced Burgers equation
E Weinan, K Khanin, A Mazel, Y Sinai
Physical review letters 78 (10), 1904, 1997
1071997
A new proof of M. Herman's theorem
KM Khanin, YG Sinai
Communications in Mathematical Physics 112 (1), 89-101, 1987
1001987
The continuum directed random polymer
T Alberts, K Khanin, J Quastel
Journal of Statistical Physics 154 (1), 305-326, 2014
922014
Quasi-periodic motions of vortex systems
KM Khanin
Physica D: Nonlinear Phenomena 4 (2), 261-269, 1982
891982
Symmetric random walks in random environments
VV Anshelevich, KM Khanin, YG Sinai
Communications in Mathematical Physics 85 (3), 449-470, 1982
791982
Burgers turbulence and random Lagrangian systems
R Iturriaga, K Khanin
Communications in Mathematical Physics 232 (3), 377-428, 2003
762003
Thermodynamic formalism for random transformations and statisical mechanics
K Khanin, Y Kifer
American Mathematical Society Translations 1172 (2), 107-140, 1996
741996
Circle homeomorphisms with weak discontinuities
KM Khanin, EB Vul
Advances in Sov. Math 3, 57-98, 1991
741991
Herman’s theory revisited
K Khanin, A Teplinsky
Inventiones mathematicae 178 (2), 333-344, 2009
662009
Kicked burgers turbulence
J Bec, U Frisch, K Khanin
Journal of Fluid Mechanics 416, 239-267, 2000
652000
Existence of free energy for models with long-range random Hamiltonians
KM Khanin, YG Sinai
Journal of Statistical Physics 20 (6), 573-584, 1979
641979
Robust rigidity for circle diffeomorphisms with singularities
K Khanin, A Teplinsky
Inventiones mathematicae 169 (1), 193-218, 2007
602007
Renormalizations and rigidity theory for circle homeomorphisms with singularities of the break type
K Khanin, D Khmelev
Communications in mathematical physics 235 (1), 69-124, 2003
582003
Mixing for some classes of special flows over rotations of the circle
YG Sinai, KM Khanin
Functional Analysis and Its Applications 26 (3), 155-169, 1992
581992
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20